# SDR HNAA2010042000091

- Difficulty date: April 8, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8103
- Aircraft serial: 279
- Aircraft time: 37,656 hours, 42,736 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Regulator Valve
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT NR 2 ENGINE OIL TEMP ROSE TO APPROX 115 DEGREES FOR APPROX 10 MINUTES, REDUCED NR 2 ENGINE POWER AND NR 2 ENGINE OIL TEMP STABILIZED AT APPROX 110 DEGREES C.  REMOVED AND REPLACED NR 2 ENGINE OIL TEMP REGULATING VALVE, LEAK CHECKED GOOD AND RAN AIRCRAFT TO HIGH POWER FOR 5 MINUTES, TEMP STABLE AT 90 DEGREES INDICATED.  AIRCRAFT OK FOR SERVICE REFERENCE CMM 79-20-11.
